Advertisement

Analysis and Mathematical Physics

, Volume 9, Issue 4, pp 2201–2201 | Cite as

Correction to: On Borg’s method for non-selfadjoint Sturm–Liouville operators

  • Sergey ButerinEmail author
  • Maria Kuznetsova
Correction
  • 202 Downloads

1 Correction to: Analysis and Mathematical Physics  https://doi.org/10.1007/s13324-019-00307-9

The original version of the article unfortunately contained few misprints under Preliminaries section. The corrected text is given below.

$${\mathcal{D}}_j = \left[\begin{array}{*{20}l} {d_{n_{1j}j}} & {} & {} \\ {} & {d_{n_{2j}j}} & {} \\ {} & {} & {\ddots} \\ \end{array} \right]$$
with the square cells dnj determined in (13), where {nkj}k≥1 is the increasing sequence of all elements of the set \({\mathcal{S}}_{j}\). The other elements of \({\mathcal{D}}_{j}\) (i.e. not included in dnj’s) are equal to zero. Note that, according to the asymptotics (2), \(d_{n_{\nu j}j}=[1]\) for sufficiently large ν.

The Original Article was corrected.

Notes

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of MathematicsSaratov State UniversitySaratovRussia

Personalised recommendations